Classification of extremal double-circulant self-dual codes of length up to 62

Masaaki Harada, T. Aaron Gulliver, Hitoshi Kaneta

Research output: Contribution to journalArticle

34 Citations (Scopus)

Abstract

All distinct extremal double-circulant self-dual codes of length up to 62 have been found by exhaustive search. These codes are classified in this paper using new and previously known methods. Several of these codes are new extremal self-dual codes.

Original languageEnglish
Pages (from-to)127-136
Number of pages10
JournalDiscrete Mathematics
Volume188
Issue number1-3
DOIs
Publication statusPublished - 1998 Jun 28
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Classification of extremal double-circulant self-dual codes of length up to 62'. Together they form a unique fingerprint.

  • Cite this